Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: severe celexa withdrawal michelle67

Posted by herpills on August 30, 2012, at 8:46:57

In reply to severe celexa withdrawal, posted by michelle67 on August 30, 2012, at 2:03:31

I'm sorry to hear you are having withdrawal symptoms. And it's too bad most doctors dismiss these symptoms when we report them. I think the taper is too fast especially for the dose you were taking. I tapered off 5mg of Lexapro for over two months and I still had severe withdrawals...


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:herpills thread:1024444
URL: http://www.dr-bob.org/babble/20120830/msgs/1024459.html